MathSciNet Relay Station
MathSciNet bibliographic data
MR2032277 30D35
Zheng, Jian-Hua On uniqueness of meromorphic functions with shared values in some angular domains. Canad. Math. Bull. 47 (2004), no. 1, 152–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement